# SDR SWAA2022022896289

- Difficulty date: November 29, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 38788
- Aircraft time: 40,489 hours, 20,427 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Panel
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** PANEL 146AR (WATER SERVICE PANEL) INNER SURFACE LEADING EDGE CORRODED / REMOVED & REPLACED PANEL #146AR (WATER SERVICE PANEL) PER SRM 51-40-02-0G AND BOEING DRAWING 147A7221. PERFORMED BOND CHECK; CHECK GOOD IAW BOEING DRAWING 147A7221
